Loperamide slowly after trying cold turkey from Fentanyl & Hydrocodone - Part 24

By RoseyRose · Aug 19, 2014 · ·
  1. Hi All - Wanted to do an update on this thread to keep consistent for anyone curious (and so that I can look back).

    Today is 31 days off of Loperamide. I'm still taking Kratom (5-10 g per day) and it's helping tremendously. I tried to slow the kratom down for a few days, taking only 3g yesterday, and ended up with the same buzzing/jolting vibration withdrawal from lope returning this morning.

    The hard part of all of this is not knowing what is causing what symptoms. I'll admit being foolish and jumping around from tramadol to hydrocodone to kratom to stave of symptoms. Kratom works the best so far, perhaps because I can take enough of it at a time to mask withdrawal.
    My gut instinct tells me that my buzzing in my shoulders and back is still loperamide withdrawal. Due to its long half-life and what Road and others have experienced, I think the withdrawal is still hiding under there.

    I flushed all of my tramadol down the toilet last night. About 220 pills (prescribed). It felt great, as that medication has caused me a lot of grief in the past and I don't want to be tempted anymore. I don't have very much of my hydrocodone left (maybe 20 Norco or so) so that's out as a maintenance med for tapering. So I'm left with the kratom and feeling pretty good about it. I don't like that it wears off so quickly, but that could be because I only take 3-5 capsules at a time every 3 hours or so.

    I started taking 75 mg Zoloft, much to my own dismay, as I realized that my anhedonia is becoming debilitating. It actually seems to be helping a little already just a few days in. This isn't supposed to be mixed with tramadol due to SSRI properties, so it's another safeguard against using that crap.

    I'm going to stick with Kratom at a level dose each day. By confusing my body so much, I'll probably go up in dose to about 15g per day and try to keep it level while I ride out the underlying loperamide withdrawals. It sounds like this will be another 2 months or so, so I'm buckling down and committing to using this for now. It works. And the withdrawal from it can't be anywhere near what loperamide was. I plan to start tapering down from this dosage in mid-October or so, if not sooner as my body allows.

    Any input is appreciated. Am I screwing myself by staying on 15g per day while the loperamide exists and wd subsides beneath the surface? Is 90 days enough time?
    Thanks much,
    Rosey

Comments

  1. Roaddoggy
    I would stay on the lowest dose possible. Also you may find double dosing, may extend your relief by double.

    I think 3 months is long enough.

    I would try to taper the farther I go. Meaning as you progress, it shouldn't take as much kratom. 15 grams of daily use, is about average. There has been times, when I have taken double that. But your goal here is to not be in painfull loperamide withdrawals. You really need to respect Kratom, as you well know, Its powerful medicine.



    Your goal is to be drug free, correct? Just monitor your kratom use, so your only benefit is relief from the withdrawals. Take it slow and easy, and gradually taper. Ill be thinking of you. Much love. Roaddog....
To make a comment simply sign up and become a member!